MAUDE Adverse Event Report: SIEMENS SHANGHAI, MEDICAL EQUIPMENT LTD. MULTIX FUSION; SYSTEM, X-RAY, STATIONARY

SIEMENS SHANGHAI, MEDICAL EQUIPMENT LTD. MULTIX FUSION; SYSTEM, X-RAY, STATIONARY
Model Number 10746665
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Multiple Fractures (4519)
Date of Event 05/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Siemens healthineers became aware of serious patient injury associated with the multix fusion system.The customer communicated to siemens healthineers on (b)(6) 2025 that the following incident had occurred on (b)(6) 2025: during a wrist examination, the patient was sitting sideways to the table.The user informed that patient that they would lower the table.In that moment the patient pulled their legs beneath the table base.This resulted in a collision of the table with the patient¿s legs.Consequently, the patient suffered a tibia and fibula fracture.Additional information has been requested regarding treatment of the patient¿s fractures and current health status.This information is pending receipt by siemens healthineers.There is a warning label regarding leg crushing on the system in the vicinity of the collision area to alert the operator and patient of this hazard.In addition, there is a note in the operator manual to not start motorized vertical table movement when body parts are positioned beneath the table in the operator manual.
 
Additional Manufacturer Narrative
The root cause for the issue has not yet been determined.The investigation is ongoing.A supplemental report will be submitted to the fda if additional reportable information is obtained or after the completion of the investigation.
 
Additional Manufacturer Narrative
H11: corrected data.H6: component and investigation findings codes were corrected.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed the detailed investigation of the reported issue based on the complaint description and field information.The root cause of the issue is user inattention during use.For the complaint site the measures below have been taken: according to both system level design spec 10569730-eph-315-10 -> 06s331466 table_lift_collision_detection and subsystem level design spec 10273399-eph-23s-09 -> midfs488 safety_scu_table_lift_collision_detection, a collision detection device is integrated on tabletop to stop downward movement when colliding with object.The operator manual outlines the tabletop collision protection mechanism in section 1.8.2.Furthermore, section 1.8.2.1 explicitly cautions operators not to perform motorized vertical movements if legs, feet, or other body parts are below the tabletop.Additionally, the operator manual page 28: 2.3 danger zones / danger points.Inform users the danger zones and danger points in which patients or operating personnel could suffer injury by crushing or colliding, patient sitting with knees under the table is not allowed.According to the information provided by cse: 1.When this incident happened, there were no error messages.The system works normally.Every safety mechanism works.2.A warning label regarding leg crushing is present nearby table collision area to alert the operator of the collision risk.From the point of technical view, multix fusion max systems have no collision detection below the basic unit frame, but a collision detection device is integrated on tabletop to stop downward movement when colliding with object.A warning label regarding leg crushing is also present nearby table collision area to alert the operator of this risk.Besides, in operator manual, there is a caution against table movement when legs are positioned beneath it.Based on post market surveillance data, this is the 1st reported incident of collision between the patient and the table caused by operator inattention use since we have 2800+ installed bases of multix fusion systems.Regarding this incident, it was evaluated that the system works as designed.The issue described occurred because the operator did not use the system according to operator manual.Operator must make sure that the knees of seated staff members are not located in an area under the patient table.Since no system malfunction was determined the investigation is closed without further action.

Brand Name
MULTIX FUSION
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
SIEMENS SHANGHAI, MEDICAL EQUIPMENT LTD.
278 zhou zhu rd.
shanghai 20131 8
CH  201318
Manufacturer (Section G)
SIEMENS SHANGHAI MEDICAL EQUIPMENT LTD
278 zhou zhu road
shanghai 20131 8
CH   201318
Manufacturer Contact
rebecca tudo
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key23071625
Report Number3003202425-2025-00006
Device Sequence Number10065117
Product Code KPR
UDI-Device Identifier04056869019888
UDI-Public(01)04056869019888
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K121513
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10746665
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2025
Supplement Date Received by Manufacturer11/06/2025
11/20/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date11/06/2025
11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown